Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Strongly fillable contact 3–manifolds without Stein fillings

Paolo Ghiggini

Geometry & Topology 9 (2005) 1677–1687

arXiv: math.GT/0506380

Abstract

We use the Ozsváth–Szabó contact invariant to produce examples of strongly symplectically fillable contact 3–manifolds which are not Stein fillable.

Keywords
contact structure, symplectically fillable, Stein fillable, Ozsváth–Szabó invariant
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57R57
References
Forward citations
Publication
Received: 23 June 2005
Accepted: 4 August 2005
Published: 28 August 2005
Proposed: Peter Ozsváth
Seconded: Robion Kirby, Yasha Eliashberg
Authors
Paolo Ghiggini
CIRGET
Université du Québec à Montréal
Case Postale 8888
succursale Centre-Ville
Montréal (Québec) H3C 3P8
Canada